Hello, I am 27 yrs old and have been having many symptoms that correlate almost exactly to both diagnosis of BPD and Bipolar disorder. I have mood swings, the highs and the lows, anxiety, suicidal thinking (and 2 attempts), sleep disturbance of always feeling tired to never feeling tired at all, i have always had relationship problems, i have an anger problem as well and spending problems. I did have an emotional and verbally abusive childhood as well. My mother and sister were both told they had Bipolar Disorder. But then told by someone else that they did not. My sister is currently in treatment for BPD. I'm not sure what to think, what to do, or how to control my anger, mood swings, racing thoughts,etc. I feel so out of control. please...can you give some insight on what you may think it could be? I would really appreciate it.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.